MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PI CVC KIT: 3-L 7 FR X 16 CM AGB; CATHETER,INTRAVASCULAR,THERAP

ARROW INTERNATIONAL LLC ARROW PI CVC KIT: 3-L 7 FR X 16 CM AGB; CATHETER,INTRAVASCULAR,THERAP
Catalog Number CDC-42703-XPCN1A
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that in the emergency department (ed), the spring wire guide (swg) was observed to be broken/damaged but not separated.The timing and circumstances under which the swg damage occurred were not specified.Follow-up inquiries were made to obtain additional details regarding the device failure and patient outcome; however, no response or further information was received as of the date of the initial mdr submission.
 
Additional Manufacturer Narrative
(b)(4).The customer returned one guidewire.Signs of use in the form of biological material on the guidewire were observed.A minor bend in in the guidewire body was observed.The distal j-bend was slightly misshapen but intact.Both welds were present and were observed to be full and spherical.The overall length of the guidewire measured 603 mm which is within the specification of 600-608 mm per guidewire product drawing.The outer diameter of the guidewire measured 0.790 mm which is within the specification of 0.788-0.826 mm per guidewire product drawing.The guidewire was functionally tested per the product instructions for use (ifu).The ifu provided with this kit instructs the user, "advance guidewire into arrow raulerson syringe approximately 10 cm until it passes through syringe valves or into introducer needle." the guidewire was passed through the returned arrow raulerson syringe (ars) and introducer needle.The guidewire was able to pass with little to no resistance.A manual tug test confirmed that both the distal and proximal welds were intact.A device history record review was performed, and no relevant findings were identified.The ifu provided with this kit warns the user , "do not use excessive force when introducing guidewire or tissue dilator as this can lead to vessel perforation, bleeding, or component damage." the report that the guidewire kinked during use was confirmed through examination of the returned sample and customer supplied photo.The guidewire had a minor bend in the body and the distal j-bend was slightly misshapen.The returned guidewire met all relevant dimensional and functional requirements, and a device history record review did not identify any manufacturing related issues.Based on the condition of the guidewire and the report that the damage was observed during use , unintentional use error caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW PI CVC KIT: 3-L 7 FR X 16 CM AGB
Common Device Name
CATHETER,INTRAVASCULAR,THERAP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
angela meister
3015 carrington mill blvd
morrisville 27560
MDR Report Key25282879
Report Number9680794-2026-00412
Device Sequence Number10095053
Product Code LRS
UDI-Device Identifier10801902162080
UDI-Public(01)10801902162080(11)260114(17)270731(10)33F25L0197(21)
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCDC-42703-XPCN1A
Device Lot Number33F25L0197
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Initial Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/14/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.
Patient SexUnknown